Thunderstorm Wind, Bradley
- When
- May 10, 9:48 AM CST
- Where
- Bradley County, Banks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 33.567, -92.283
Some large tree limbs were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 10, 5:35 AM CST, 4 hours 13 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 635 AM CDT WED MAY 10 2006 .AVIATION... CURRENT CONVECTION WILL BE PUSHING EAST FAST THIS MORNING. THERE WILL BE A BREAK IN PRECIPITATION UNTIL THE NEXT SHORT WAVE PUSHES EAST OUT OF OKLAHOMA. HEAVY RAINS WILL BE POSSIBLE WITH THE NEXT BATCH OF SHOWERS AND STORMS. EXPECT LOW CLOUDS BEHIND THE COLD FRONT. ALSO WINDS WILL BE SWITCHING TO THE NORTHWEST AND GETTING GUSTY IN CHARACTER. && .PREV DISCUSSION.../ISSUED 425 AM CDT WED MAY 10 2006/ SHORT TERM...TODAY THROUGH SATURDAY ONE MCS HAS MOVED OUT OF THE AREA TO THE EAST BUT THE NEXT MCS IN EASTERN OKLAHOMA IS MOVING IN. COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA TODAY AND SHOULD BE TO THE EAST BY TONIGHT. A COUPLE OF SHORT WAVES WILL MOVE THROUGH THE AREA. WITH EXCESSIVE MOISTURE IN PLACE...HAVE SEEN VERY HEAVY RAIN WITH SOME THUNDERSTORMS AND THIS SHOULD CONTINUE TODAY. THUS WILL EXTEND THE FLASH FLOOD WATCH THROUGH MOST OF TODAY AND COVER THE ENTIRE CWA. INDICATIONS ARE THE HEAVY RAIN AND FLASH FLOOD THREAT IS HIGHEST IN THE NORTH BUT FLOOD PRODUCING RAINS COULD OCCUR ANYWHERE. ALSO THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL THE FRONT AND SHORT WAVE MOVES OUT VERY LATE TODAY. EARLY TODAY...MAY SEE SOME LARGE HAIL WHILE LATER TODAY WHEN SOME HEATING KICKS IN...STORMS WITH WIND DAMAGE WILL BECOME A BETTER POSSIBILITY. ISOLATED TORNADOES CANNOT BE RULED OUT BUT IT IS LOOKING LIKE THE BETTER TORNADO THREAT WILL BE TO THE EAST OF THE AREA. EXPCT THE MAIN PRECIPITATION TO MOVE TO THE EAST OF THE AREA BY LATE AFTERNOON SO WILL GO WITH THE FLASH FLOOD WATCH UNTIL 22Z. WESTERN AREAS COULD PROBABLY BE CLEARED FROM IT SOONER AS PRECIPITATION ENDS IN THOSE AREAS. LOOKS LIKE THE NORTHWEST WILL HAVE LITTLE HEATING TODAY WITH MAXES CLOSE TO THE TEMPS AT FORECAST TIME. OTHER AREAS WILL HEAT UP A LITTLE WITH THE SOUTHEAST HAVING THE BEST CHANCE FOR HEATING WITH MAXES WELL INTO THE 80S AGAIN. DRIER WEATHER SHOULD MOVE IN TONIGHT AND WILL CONTINUE FOR THE MOST PART THROUGH SATURDAY. STRONG CLOSED UPPER LOW DEVELOPS TO THE NORTHEAST OF THE AREA DURING THE PERIOD. WRAPAROUND MOISTURE MAY CLIP NORTHEASTERN SECTIONS AT TIMES BUT DOES NOT LOOK SUFFICIENT TO MENTION A CHANCE OF RAIN. MODELS ADVERTISE A SHORT WAVE IN NORTHWEST FLOW MOVING THROUGH THE AREA FRIDAY NIGHT. WENT WITH 20 PERCENT POPS WITH THIS FOR NOW. UNSEASONABLY COOL MINS WILL MOVE IN WITH MOST MINS IN THE 40S TO LOWER 50S. MAXES WILL BE A LITTLE BELOW NORMAL WITH UPPER 60S AND 70S. LONG TERM...SATURDAY NIGHT THROUGH TUESDAY THE UPPER PATTERN FOR THE LONG TERM WILL BE DOMINATED BY A LARGE LOW THAT WILL LINGER OVER THE OHIO RIVER VALLEY. THE FLOW ALOFT WILL BE PRIMARILY OUT OF THE NORTH. ITS LARGE CIRCULATION WILL KEEP CYCLONIC SURFACE FLOW WITH PLENTY OF LOW LEVEL MOISTURE FOR PARTLY TO MOSTLY CLOUDY CONDITIONS BUT WITH THE LACK OF SIGNIFICANT ENERGY IMPULSES...THE FORECAST WILL BE DRY. TEMPS SHOULD BE BELOW NORMAL UNDER PROLONGED NORTHERLY SURFACE FLOW. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 5 PM WEDNESDAY FOR ARZ003-ARZ004-ARZ005- ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022- ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037- ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046- ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063- ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. && AVIATION...32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED MAY 10 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ONE ROUND OF SEVERE WEATHER AND FLOODING RAINS MOVED ACROSS THE STATE TUESDAY NIGHT BUT ADDITIONAL SHOWER AND THUNDERSTORMS ARE LIKELY ACROSS MOST OF CENTRAL AND NORTHERN ARKANSAS TODAY WITH A VERY GOOD CHANCE OVER THE SOUTH. A COLD FRONT REMAINS STRETCHED OUT OVER THE NORTHWEST CORNER OF THE STATE AND WILL CONTINUE TO MARCH ACROSS ARKANSAS DURING THE DAY. LOW PRESSURE IS EXPECTED TO FORM ON THAT FRONT TODAY AS IT RUNS INTO A VERY MOIST AND UNSTABLE AIRMASS. AS SUCH...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER MUCH OF ARKANSAS WITH EVEN A MODERATE RISK OVER THE FAR EAST. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE OVER ALL OF THE AREA WITH A FLASH FLOOD WATCH IN EFFECT THROUGH EARLY WEDNESDAY EVENING FOR A GOOD PART OF NORTHERN AND CENTRAL ARKANSAS. THE BEST CHANCES OF SEEING HEAVY RAIN WILL BE ACROSS THE NORTH BUT ANY WHERE IN THE NATURAL STATE IS SUSCEPTIBLE TO FLOODING ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM EARLIER RAINS. THE FRONT WILL EXIT THE FAR SOUTHEAST CORNER OF THE STATE LATE WEDNESDAY TAKING THE THREAT OF SEVERE WEATHER WITH IT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IN THE WAKE OF THE COLD FRONT THAT WENT THROUGH THE AREA ON WEDNESDAY...HIGH PRESSURE WILL BUILD ACROSS THE MID SOUTH THURSDAY FOR SEVERAL DAYS OF QUIET WEATHER. A SPRAWLING UPPER LEVEL LOW OVER THE GREAT LAKES WILL REMAIN NEARLY STATIONARY THROUGH THE WEEK BEFORE SINKING INTO THE TENNESSEE VALLEY THIS WEEKEND. SEVERAL WEAK UPPER LEVEL DISTURBANCES WILL DROP DOWN FROM THIS LOW IN THE STEADY NORTHWEST FLOW ALOFT BUT THE CHANCES OF SEVERE WEATHER APPEAR SMALL. THE STRONGEST OF THESE DISTURBANCES WILL MOVE ACROSS THE AREA SUNDAY AND THAT WILL BE OUR BEST CHANCE OF SEEING HAZARDOUS WEATHER. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEBSITE AT WWW.SRH.WEATHER.GOV/LZK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM HAIL 2 S HOT SPRINGS VILLAGE 34.64N 93.00W
05/10/2006 E1.75 INCH GARLAND AR LAW ENFORCEMENT
&&
29PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL WOOSTER 35.20N 92.45W
05/10/2006 M0.75 INCH FAULKNER AR PUBLIC
0615 AM TSTM WND DMG NORTH LITTLE ROCK 34.79N 92.26W
05/10/2006 PULASKI AR NWS EMPLOYEE
TREE DOWN ON MISSION ROAD.
0615 AM TSTM WND DMG SHERWOOD 34.83N 92.21W
05/10/2006 PULASKI AR NWS EMPLOYEE
LARGE LIMBS DOWN IN SHERWOOD.
0620 AM TSTM WND DMG 10 SE ALPINE 34.11N 93.26W
05/10/2006 CLARK AR LAW ENFORCEMENT
TREES DOWN.
0625 AM TSTM WND DMG BENTON 34.57N 92.58W
05/10/2006 SALINE AR LAW ENFORCEMENT
TREES DOWN IN VARIOUS PARTS OF THE COUNTY.
0720 AM HAIL PINE BLUFF 34.21N 92.02W
05/10/2006 E0.75 INCH JEFFERSON AR LAW ENFORCEMENT
&&
57PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
934 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG MORGAN 34.88N 92.37W
05/10/2006 PULASKI AR PUBLIC
2 FOOT DIAMETER TREE DOWN.
0915 AM HAIL PEARCY 34.43N 93.28W
05/10/2006 E0.88 INCH GARLAND AR TRAINED SPOTTER
NICKEL SIZE HAIL AT PEARCY.
0922 AM HAIL ARKADELPHIA 34.12N 93.07W
05/10/2006 E1.00 INCH CLARK AR LAW ENFORCEMENT
QARTER SIZE HAIL IN ARKADELPHIA.
&&
108The Little Rock radar (KLZK), 141 km away, was scanning. The volume nearest the first event began at 15:48 UTC.
1 thunderstorm wind. Local standard time, as filed.
Some large tree limbs were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509542.